Can I Not Take Antibiotics After A Miscarriage?

Illustration of Can I Not Take Antibiotics After A Miscarriage?
Illustration: Can I Not Take Antibiotics After A Miscarriage?

Doc, permission to ask. I miscarried at 7 weeks and was not curetted to only take medication. In the drug given by the midwife there is an antibiotic. I am allergic to antibiotics, is it okay if the antibiotics are not taken? Thank you

1 Answer:

Hello Ilda,


Thank you for the question.


Miscarriage is a condition in which pregnancy cannot be sustained anymore, or in medical language it is referred to as abortion. There are two methods of abortion that can be done, namely by using drugs, or by surgery or curettage, depending on the gestational age and also the type of miscarriage / abortion experienced. Usually if the gestational age is still early, abortion using drugs is preferred.


Although with the help of professional medical personnel, there is a risk of miscarriage / abortion, namely the emergence of bleeding, disruption of the uterus, the emergence of infections due to incomplete abortion, such as pelvic inflammation. So, usually medical personnel will provide infection-prevention drugs, such as antibiotics, to reduce the risk of infection due to abortion. In principle, the consumption of these preventive antibiotics is prioritized for curettage, however, there are studies that state that the risk of infection after abortion with drugs is reduced with the consumption of these antibiotics.


So, you should make sure which antibiotic drug makes you allergic, and if it turns out the prescribed drug is an antibiotic that makes you allergic, you can ask for alternative antibiotics.


Hopefully this information can help.


Regards.

: by

Related Question

The Cause Of Frequent Diarrhea Is Accompanied By Vomiting?

The Cause Of Frequent Diarrhea Is Accompanied By Vomiting?

(3 months ago)

By noon, I want to ask, I am 28 years old, have a history of type 1 diabetes, he often has diarrhea … no diarrhea, vomiting … many times he was in and out of the hospit... Read more

Medication To Deal With Pain In The Heel Of The Foot?

Medication To Deal With Pain In The Heel Of The Foot?

(6 months ago)

late I want to ask, I already have about 6 years of pain in my heel, but already some doctors just give pain medication if the pain is worse, so I can’t squat and run, so it&... Read more

6 Day Old Babies Frequently Rub Their Eyes, Rub Their Ears, And Hit Their Heads?

6 Day Old Babies Frequently Rub Their Eyes, Rub Their Ears, And Hit Their Heads?

(4 months ago)

Night … for me I often rubbed my eyes, rubbed my ears, hit my head, I didn’t sleep well, even sleeping at 11:00 p.m., his eyes liked to look sideways while asking nen t... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *